A minkowski problem for electrostatic capacity

David Jerison Department of Mathematics, Massachusetts Institute of Technology

TBD mathscidoc:1701.331817

Acta Mathematica, 176, (1), 1-47, 1995.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 106 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{david1995a,
  title={A minkowski problem for electrostatic capacity},
  author={David Jerison},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203326001548526},
  booktitle={Acta Mathematica},
  volume={176},
  number={1},
  pages={1-47},
  year={1995},
}
David Jerison. A minkowski problem for electrostatic capacity. 1995. Vol. 176. In Acta Mathematica. pp.1-47. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203326001548526.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved